As with most medications on the market today, Multaq comes with a set of warnings. The fact that the drug can cause severe conditions like liver failure and abnormal heart rhythms makes Multaq a very dangerous drug. While sometimes it may be necessary for patients that suffer from temporary atrial fibrillation to take the medication, a recent study had to be stopped because of the heart dangers the drug seemed to pose.
So many differing opinions on medications can make it difficult for patients to know when they should contact their doctor for fear of suffering from potentially deadly side effects. While some of these side effects can seem normal — almost expected when taking a new medication — knowing when to contact your doctor can save your life.
You should contact your doctor or health care provider immediately if you are currently taking Multaq and experience any of the following symptoms, which may indicate you are having heart complications:
- shortness of breath
- wheezing when you are relaxing
- wheezing in general
- chest tightness
- coughing up frothy sputum while resting at night
- coughing frothy sputum after minor exercise
- trouble sleeping
- waking up at night
- having to sit up at night for lack of breath
- weight gain
- foot or leg swelling
In addition, you may be suffering from liver failure if you experience:
- loss of appetite
- unusual tiredness
- jaundice (yellowing of the skin or the whites of the eyes)
- unusually dark urine
- right upper stomach area pain or discomfort
If you experience any of the symptoms above when taking Multaq, you should contact your doctor immediately as you may be experiencing heart or liver failure. If this has happened to you or a loved one, contact attorney Greg Jones today for a free consultation. I may be able to help you recover money for your injuries.